BibTeX record journals/jsc/AvanesovCRT17a

download as .bib file

@article{DBLP:journals/jsc/AvanesovCRT17a,
  author    = {Tigran Avanesov and
               Yannick Chevalier and
               Micha{\"{e}}l Rusinowitch and
               Mathieu Turuani},
  title     = {Satisfiability of general intruder constraints with and without a
               set constructor},
  journal   = {J. Symb. Comput.},
  volume    = {80},
  pages     = {27--61},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jsc.2016.07.009},
  doi       = {10.1016/j.jsc.2016.07.009},
  timestamp = {Fri, 30 Nov 2018 13:23:46 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jsc/AvanesovCRT17a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics